Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this special weather statement at Feb 29, 2012, 7:21 PM EST for Mercer County, Pennsylvania. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 29, 2012, 7:21 PM EST (00:21 UTC)
- Expired
- Feb 29, 2012, 8:15 PM EST
- In force
- 54 min
- Issued by
- NWS Pittsburgh, PA
County Mercer County, PA
The radar
The Pittsburgh radar (KPBZ), 98 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 29, 7:47 PM EST | HAIL 0.5 | Sharon, PA | EVENT OCCURRED BETWEEN 832 PM 02/29/2012 AND 847 PM 02/29/2012 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 377 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 98 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
619
WWUS81 KPBZ 010021
SPSPBZ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
721 PM EST WED FEB 29 2012
PAZ007-010115-
MERCER PA-
721 PM EST WED FEB 29 2012
...STRONG THUNDERSTORMS WILL AFFECT MERCER COUNTY...
AT 718 PM EST...A LINE OF STRONG THUNDERSTORMS WERE LOCATED 5 MILES
SOUTH OF WARREN...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
IN ADDITION...THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY
CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN
BE REDUCED.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
FARRELL... SHARON... HERMITAGE...
GREENVILLE... FREDONIA... STONEBORO...
MAURICE K GODDARD STATE PARK...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4148 8017 4149 8012 4149 8001 4132 8001
4114 8053 4149 8052
$$
34What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Feb 29, 6:02 PM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Feb 29, 6:02 PM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
602 PM EST WED FEB 29 2012
.SYNOPSIS...
A LOW PRESSURE CENTER NEAR CHICAGO WILL PUSH NORTHEAST INTO THE
LAKES AND WEAKEN...DRAGGING A COLD FRONT ACROSS THE OHIO VALLEY
TOWARD DAYBREAK THURSDAY. SHOWERS AND SCATTERED THUNDERSTORMS
AHEAD OF THE COLD FRONT WILL END AS THE DRY SLOT MOVES ACROSS
THE DISTRICT THURSDAY. THE NEXT COLD FRONT WILL BRING MORE SHOWERS
FOR LATE FRIDAY.
&&
.NEAR TERM /THROUGH THURSDAY/...
UPDATED TO REDUCE POPS IN THE NORTHERN PORTION OF THE FORECAST
AREA. SHOWERS AND SCATTERED THUNDERSTORMS ACROSS SOUTHERN OHIO
INTO NORTHERN WEST VIRGINIA ARE DIMINISHING IN INTENSITY AND
COVERAGE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 11PM SOUTH OF THE
MASON DIXON LINE WHERE ANOTHER INCH OF RAIN WOULD BRING STREAMS
AND CREEKS OUT OF THEIR BANKS. AN ADDITIONAL INCH OF RAIN IN THREE
HOURS OR LESS WILL BRING STREAMS AND CREEKS OUT OF THEIR BANKS. A
TORNADO WATCH REMAINS IN EFFECT THIS EVENING FOR EASTERN OHIO AND
THE NORTHERN PANHANDLE OF WEST VIRGINIA AND WETZEL COUNTY. STRONG
THUNDERSTORMS COULD FORM WHERE THE CLOUDS HAVE CLEARED AND
SUNSHINE MAY TRIGGER THE THUNDERSTORMS. THE GREATEST THREAT FOR
SEVERE STORMS WILL BE IN THE SOUTHERN PORTIONS OF OHIO.
AS THE SURFACE SLOW MOVES INTO THE LAKES AND THE COLD FRONT PUSHES
EAST...THE DRY SLOT BEHIND THE FRONTAL SHOWERS WILL END THE SHOWERS
FROM WEST TO EAST. A CHANCE OF SHOWERS WILL PERSIST ACROSS THE
NORTHERN PORTIONS OF THE FORECAST AREA FOR THURSDAY.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
SHORTWAVE RIDGE WILL PROVIDE A DRY BREAK THURSDAY NIGHT. A WELL
DEVELOPED LOW PRESSURE SYSTEM, MOVING NORTHEAST FROM OKLAHOMA TO
MICHIGAN, MORE MOISTURE...AND WARMER TEMPERATURES TOWARD THE AREA
ON FRIDAY, WITH POSSIBLY SHOWERS LATE IN THE DAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THAT LOW PRESSURE IS FORECAST TO PUSH ANOTHER COLD FRONT ACROSS THE
UPPER OHIO VALLEY DURING FRIDAY NIGHT AND EARLY SATURDAY.
POST FRONTAL NORTHWEST FLOW SUPPORTS A COOL DOWN WITH A MIX OF RAIN
AND SNOW SHOWERS POSSIBLE SATURDAY NIGHT AND SUNDAY. THE ENSUING
BROAD RIDGE SHOULD PROMOTE DRY CONDITIONS AND MODERATING
TEMPERATURES MONDAY AND TUESDAY. DRY WEATHER WILL PERSIST INTO
WEDNESDAY WITH WARMING TEMPERATURES.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
A WARM FRONT REMAINS ALONG A KUCP-KBTP-KIDI LINE WITH IFR CONDITIONS
PERSISTING NORTH AND EAST OF THE BOUNDARY. EXPECT IFR CONDITIONS TO
CONTINUE AT KFKL AND KDUJ THROUGH 03-05Z...WITH PREDOMINATELY VFR
CONDITIONS FURTHER SOUTH IN THE WARM SECTOR. AREAS OF SHOWERS AND
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND TRACK RAPIDLY
EASTWARD ACROSS SOUTHERN TERMINALS AHEAD OF A COLD FRONT THROUGH
AROUND 05Z. MVFR AND BRIEF IFR RESTRICTIONS ALONG WITH GUSTS TO 40KT
CAN BE EXPECTED IN STRONGER STORMS.
SURFACE WINDS WILL VEER FROM SOUTHWEST TO WEST BEHIND THE FRONT
LATER TONIGHT WITH GUSTS UP TO 30KT AT TIMES THROUGH THURSDAY.
OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
GENERALLY VFR WEATHER IS EXPECTED UNDER WEAK RIDGING THROUGH FRIDAY.
RESTRICTIONS AND SHOWERS ARE POSSIBLE AGAIN FRIDAY NIGHT AND
SATURDAY AS ANOTHER LOW PRESSURE SYSTEM TRACKS NORTHEAST AND PUSHES
A COLD FRONT THROUGH THE AREA. A REINFORCING SHOT OF COLD AIR WILL
BRING SCATTERED RAIN AND SNOW SHOWERS AND POSSIBLE RESTRICTIONS
LATE SUNDAY INTO EARLY MONDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH UNTIL 11 PM EST THIS EVENING FOR MDZ001.
OH...NONE.
PA...NONE.
WV...FLASH FLOOD WATCH UNTIL 11 PM EST THIS EVENING FOR WVZ012-
021>023-041.
&&Hazardous weather outlook, Feb 29, 1:48 PM EST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 148 PM EST WED FEB 29 2012 PAZ007>009-013>016-022-023-011900- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG- INDIANA- 148 PM EST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-068-069-WVZ001>004-011900- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-MARSHALL- 148 PM EST WED FEB 29 2012 ...TORNADO WATCH 49 IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WITH THE PRIMARY THREAT BEING DAMAGING THUNDERSTORM WIND WITH ISOLATED TORNADOES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ020-021-029-031-073>076-011900- BEAVER-ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES- 148 PM EST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WITH THE PRIMARY THREAT BEING DAMAGING THUNDERSTORM WIND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-WVZ021>023-041-011900- GARRETT-MARION-MONONGALIA-PRESTON-TUCKER- 148 PM EST WED FEB 29 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WITH THE PRIMARY THREAT BEING DAMAGING THUNDERSTORM WIND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ012-011900- WETZEL- 148 PM EST WED FEB 29 2012 ...TORNADO WATCH 49 IN EFFECT UNTIL 9 PM EST THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WITH THE PRIMARY THREAT BEING DAMAGING THUNDERSTORM WIND AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Feb 29, 6:22 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
622 PM EST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM FLASH FLOOD FAIRMONT 39.48N 80.14W
02/29/2012 MARION WV MEDIA
MEDIA REPORTS CAR FLOATING IN WATER AT FAIRMONT STATE
UNIVERSITY
&&
EVENT NUMBER PBZ1200328
RGSpecial weather statement, Feb 29, 6:30 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
630 PM EST WED FEB 29 2012
OHZ068-069-PAZ029-031-073-075-WVZ004-012-021-022-010030-
FAYETTE PA-GREENE PA-MARION WV-MARSHALL WV-MONONGALIA WV-MONROE
OH-NOBLE OH-WASHINGTON PA-WESTMORELAND PA-WETZEL WV-
630 PM EST WED FEB 29 2012
...THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
MONROE...NOBLE...FAYETTE...GREENE...WASHINGTON...WESTMORELAND...
MONONGALIA...MARSHALL...MARION AND WETZEL...
AT 626 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 3 MILES SOUTH OF GRAYSVILLE...
MOVING EAST AT 45 MPH.
THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE
PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE
REDUCED.
IN ADDITION...WIND GUSTS NEAR 50 MPH MAY BE POSSIBLE.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
GRAYSVILLE... ANTIOCH... FLY...
BENWOOD... ROUND BOTTOM... CAMERON...
HANNIBAL... NEW MARTINSVILLE... CLARINGTON...
PROCTOR... PORTERS FALLS... WOODLANDS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA.
&&
LAT...LON 3957 8105 3957 8126 3969 8129 4019 7970
3966 7979 3956 8083 3959 8086 3958 8090
3960 8095 3954 8103
34Local storm report, Feb 29, 6:59 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
659 PM EST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLOOD DEER PARK 39.42N 79.33W
02/29/2012 GARRETT MD EMERGENCY MNGR
NUMEROUS ROADS AND STREETS FLOODED.
&&
EVENT NUMBER PBZ1200329
RGLocal storm report, Feb 29, 7:03 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
703 PM EST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM FLOOD 4 NE OAKLAND 40.48N 79.91W
02/29/2012 ALLEGHENY PA PUBLIC
MEDIA WEB PAGE SHOWS WATER FLOWING OVER SAND FLAT ROAD
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER PBZ1200327
RGLocal storm report, Feb 29, 7:04 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
704 PM EST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM FLOOD 2 NE OAKLAND 39.43N 79.38W
02/29/2012 GARRETT MD PUBLIC
MEDIA WEB PAGE SHOWS WATER FLOWING OVER SAND FLAT ROAD
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER PBZ1200327
RGSpecial weather statement, Feb 29, 7:21 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
721 PM EST WED FEB 29 2012
PAZ007-010115-
MERCER PA-
721 PM EST WED FEB 29 2012
...STRONG THUNDERSTORMS WILL AFFECT MERCER COUNTY...
AT 718 PM EST...A LINE OF STRONG THUNDERSTORMS WERE LOCATED 5 MILES
SOUTH OF WARREN...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
IN ADDITION...THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY
CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN
BE REDUCED.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
FARRELL... SHARON... HERMITAGE...
GREENVILLE... FREDONIA... STONEBORO...
MAURICE K GODDARD STATE PARK...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4148 8017 4149 8012 4149 8001 4132 8001
4114 8053 4149 8052
34The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 7:54 PM EST | Special Weather Statement | PBZ | Forest, Mercer, Venango | 51 min |
| Feb 29, 8:42 PM EST | Special Weather Statement | PBZ | Forest, Mercer, Venango | 48 min |
| Feb 29, 10:02 PM EST | Special Weather Statement | PBZ | Clarion, Mercer, Venango | 58 min |
| Feb 29, 10:35 PM EST | Special Weather Statement | PBZ | Beaver | 40 min |
| Feb 29, 10:54 PM EST | Special Weather Statement | PBZ | Clarion, Forest, Jefferson, Venango | 66 min |
| Feb 29, 11:14 PM EST | Special Weather Statement | PBZ | Butler | 31 min |
| Mar 1, 12:25 AM EST | Special Weather Statement | PBZ | Armstrong | 35 min |
| Mar 1, 7:29 AM EST | River Flood Warning | PBZ | Fayette, Washington, Westmoreland | 15 hr |
| Mar 1, 7:29 AM EST | River Flood Warning | PBZ | Allegheny, Washington, Westmoreland | 15 hr |
| Feb 29, 7:24 PM EST | Areal Flood Warning | PBZ | Marion, Monongalia, Preston | 8 hr |
| Feb 29, 8:13 PM EST | Areal Flood Advisory | PBZ | Monongalia | 4 hr |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.